# SDR SWAA2014053028519

- Difficulty date: May 13, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 64,219 hours, 52,726 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545320
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD SPAR WEB CRACKED AT BS 540, WBL 70.85.  R & R WEB IAW SRM & DWG.
